Vol. 51, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On k-quotient mappings

James Robert Boone

Vol. 51 (1974), No. 2, 369–377
Abstract

Two natural generalizations of Arhangelśkiǐ’s compactcovering mappings are introduced, k-quotient and k-quotient mappings. These mappings may be used to replace the much stronger perfect mappings in improving some mapping theorems concernin g the invariance of topological structures. The defining k-systems and defining k1-systems of Arhangelśkiǐ are fundamentally related to the k-quotient and k’-quotient mappings. Functional characterizations of various k-spaces as domains and ranges of certain mappings are presented. Examples are included to illustrate the results of this study.

Mathematical Subject Classification 2000
Primary: 54C10
Secondary: 54D50
Milestones
Received: 9 October 1973
Published: 1 April 1974
Authors
James Robert Boone